# SDR 2007UALA02864

- Difficulty date: July 25, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 22,775 hours, 8,842 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MR35114
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 AT 750 PSI.  *S/D*  2ND OBSERVERS MASK LEAKING.  REPLACED 2ND OBSERVERS MASK AND SERVICED CREW O2 SYSTEM.
